# SDR USAASB03186

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD ENTRY DOOR EMERGENCY EXIT SIGN WILL NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK. OPS CHECK GOOD.  (M)
